# SDR DXTA200601562

- Difficulty date: August 19, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N679QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605279
- Aircraft time: 4,051 hours, 3,132 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHEN THE GEAR WAS SELECTED UP AFTER TAKEOFF THE GEAR LIGHTS SEQUENCED  OUT AS NORMAL THEN NOSE GEAR GREEN LIGHT CAME BACK ON AND STAYED ON . AIR NOISE FROM GEAR CONFIRMED THAT NOSE GEAR SELECTED DOWN AND OBTAINED 3 GREENS.  INSPECTED NOSE GEAR UPLOCK IAW M/M TASK NR 32-30-05-210. NO DEFECTS FOUND. CHECKED NOSE GEAR SHOCK STRUT FOR CURRENT LENGTH. CHECKED NORMAL. CYCLED LANDING GEAR 20 TIMES TO OPS CHECK LANDING GEAR AND RELATED INDICATOR LIGHTS FOR CORRECT OPERATION. OPS CHECK IS NORMAL.
